J-STAGE Home  >  Publications - Top  > Bibliographic Information

Kyushu Journal of Mathematics
Vol. 61 (2007) No. 1 P 169-189

Language:

http://doi.org/10.2206/kyushujm.61.169


We give a probabilistic expression of the α-determinant by using the Wishart distribution on the cone of positive definite matrices. As a corollary, we give a partial answer to a positivity problem for the α-determinant which is equivalent to the existence problem of certain multivariate probability distributions. We also give a concrete example to support our conjecture for the positivity.

Copyright © 2007 by Faculty of Mathematics, Kyushu University

Article Tools

Share this Article